IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Electromagnetic Compatibility (EMCJ) [schedule] [select]
Chair Osami Wada (Kyoto Univ.)
Vice Chair Kensei Oh (Nagoya Inst. of Tech.)
Secretary Takehiro Morioka (AIST), Yasuhiro Shiraki (Mitsubishi Electric)
Assistant Shinichiro Yamamoto (Univ. of Hyogo), Chie Sasaki (Panasonic), Shinobu Nagasawa (Mitsubishi Electric)

Technical Committee on Healthcare and Medical Information Communication Technology (MICT) [schedule] [select]
Chair Masaru Sugimachi (National Cerebral and Cardiovascular Center)
Vice Chair Shinsuke Hara (Osaka City Univ.), Takahiro Aoyagi (Tokyo Inst. of Tech.)
Secretary Kim Mingsok (Niigata Univ.), Eisuke Hanada (Saga Univ.)
Assistant Takumi Kobayashi (Yokohama National Univ.), Shintaro Izumi (Kobe Univ.), Tomoko Tateyama (Hiroshima Inst. of Tech.), Ami Tanaka (Ritsumeikan Univ.), Daisuke Anzai (Nagoya Inst. of Tech.)

{INFOMESITEM}
Conference Date Fri, Mar 16, 2018 09:00 - 17:35
Topics EMC 
Conference Place  
Address 3-5-8 Shibakoen, Minato-ku, Tokyo, Japan
Transportation Guide http://www.jspmi.or.jp/english/about/access.html
Sponsors This conference is technical co-sponsored by IEEE EMC Society Sendai Chapter and IEEE EMC Society Japan Joint Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on EMCJ, MICT.

Fri, Mar 16 AM  EMCJ1
09:00 - 10:45
  09:00-09:05 Opening Address ( 5 min. )
(1)
EMCJ
09:05-09:30 Estimation Techniques in Evaluation the SAR of Multiple-Antenna Devices EMCJ2017-105 Dinh Thanh LE, Soichi Watanabe (NICT), Teruo Onishi (NTT DOCOMO)
(2)
EMCJ
09:30-09:55 A Study on Design Methodology of Transmission Line Type Filter by Preference Set-based Design Method
-- (Part 2) Design of Experiments for Metamodeling --
EMCJ2017-106
Yoshiki Kayano, Yoshio Kami, Haruo Ishikawa, Fengchao Xiao (UEC), Hiroshi Inoue (Univ. of Electro-Communications)
(3)
EMCJ
09:55-10:20 Inductance Analysis of Dual Mode Choke Considering Magnetic Saturation and Verification of Noise Reduction Effect EMCJ2017-107 Yasuhiro Shiraki, Satoshi Yoneda, Katsuhiko Omae, Takashi Nagao (Mitsubishi Electric.)
(4)
EMCJ
10:20-10:45 Far end crosstalk reduction technique by adding capacitance on the solder resist EMCJ2017-108 Daisuke Kihara, Shinnichi Sasaki (Saga Univ.)
  10:45-10:55 Break ( 10 min. )
Fri, Mar 16 PM  MICT1
10:55 - 12:10
(5)
MICT
10:55-11:20 Basic consideration on a noise source using nonlinear distortion MICT2017-51 Nobuhiro Kuga (Yokohama Nat'l Univ.)
(6)
MICT
11:20-11:45 Robust Sparse Adaptive Algorithm for Non-contact Heartbeat Detection with Doppler Radar MICT2017-52 Chen Ye, Kentaroh Toyoda, Tomoaki Ohtsuki (Keio Univ.)
(7)
MICT
11:45-12:10 A study of LED lamp installation in the clinical settings and its effect on the wireless medical telemeter MICT2017-53 Kai Ishida (NICT), Sazu Arie (Kitasato Univ.), Ifong Wu, Kaoru Gotoh, Yasushi Matsumoto (NICT)
  12:10-13:00 Lunch Break ( 50 min. )
Fri, Mar 16 PM  EMCJ2
13:00 - 14:40
(8)
EMCJ
13:00-13:25 Evaluation of Differential Skew Depending on Rotation Angle in Printed Circuit Board with Meshed Ground Plane EMCJ2017-109 Chenyu Wang, Kengo Iokibe, Yoshitaka Toyota (Okayama Univ.)
(9)
EMCJ
13:25-13:50 Relation between Voltage Fluctuations of Internal Terminals and Output Terminal of Linear Regulator EMCJ2017-110 Katsumasa Fujiki (Kyoto Univ.), Tohlu Matsushima (Kyutech), Takashi Hisakado, Osami Wada (Kyoto Univ.)
(10)
EMCJ
13:50-14:15 High frequency decoupling for reduction of common-mode current of three-phase inverter EMCJ2017-111 Shiki Fujii (Kyoto Univ.), Tohlu Matsushima (Kyutech), Takashi Hisakado, Osami Wada (Kyoto Univ.)
(11)
EMCJ
14:15-14:40 Study on Conductor Pattern Design of a EMI Filter using Topology Optimization EMCJ2017-112 Katsuya Nomura (TCRDL), Hiroki Bo, Shintaro Yamasaki, Kentaro Yaji (Osaka Univ.), Atsuhiro Takahashi, Takashi Kojima (TCRDL), Kikuo Fujita (Osaka Univ.)
  14:40-14:50 Break ( 10 min. )
Fri, Mar 16 PM  MICT2
14:50 - 15:40
(12)
MICT
14:50-15:15 Non-Contact Biometric authentication using Microwave Doppler Sensor MICT2017-54 Takaaki Okano, Shintaro Izumi, Hiroshi Kawaguchi, Masahiko Yoshimoto (Kobe Univ.)
(13)
MICT
15:15-15:40 Monitoring of Heart and Respiration Rates Using Millimeter Wave Propagation Channel Responses MICT2017-55 Hiroaki Magara, Minseok Kim (Niigata Univ.)
  15:40-15:50 Break ( 10 min. )
Fri, Mar 16 PM 
15:50 - 17:35
(14) 15:50-16:40  
(15) 16:40-17:30  
  17:30-17:35 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
EMCJ Technical Committee on Electromagnetic Compatibility (EMCJ)   [Latest Schedule]
Contact Address Shinichiro Yamamoto (Univ. of Hyogo)
emcj 
MICT Technical Committee on Healthcare and Medical Information Communication Technology (MICT)   [Latest Schedule]
Contact Address  


Last modified: 2018-03-13 12:49:45


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EMCJ Schedule Page]   /   [Return to MICT Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan